# SDR NACA20130221026

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FLANGE OF FLOOR INTERCOSTAL AT BS 344 RBL 24.  REPLACED CRACKED UPPER FLANGE OF FLOOR INTERCOSTAL AT STA 344 RBL 24 WITH MADE REPAIR PART IAW B737200 SRM REV 105 51201 FIG 7 MATERIAL IDENTIFIED AS 7075T6 .040 IAW SRM REV 105 53102 FIG 7 SHT 7 BAC14902760.  INSTALLED FASTENERS IAW SRM 513002 FIG 3 REV 105.
